# SDR 06FDEA1953

- Difficulty date: May 17, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: 652791721
- Part serial: BN372
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BALANCE BAY PANEL AFT STRAP CORRODED AROUND FASTENER HOLES FOR   ENTIRE LENGTH, LT HORIZONTAL STAB.  REPAIRED NR 5 BALANCE PANEL PER SRM 51-80 AND DRAWING 65-27917.
